Message 1 of 1
I had a typhoid fever last year May and were given 8 chloraphenecol injections, amozil 1 to be taken 3 times daily, septrin 2/2 times paracetamol 2/2 times were prescribed to me by the doctor, I took the drugs and in October last year the symptoms reoccurred again and were given the same drug and this time Amozil 1/4 times daily plus injections, septrin and paracetamol. It reoccurred again this January and amozil were also prescribed and some tablets. Before going to the hospital I had a pain if pressed, at my upper abdomen and at my lower abdomen in the womb, I also feel some pain in this place and recently I feel a move in my womb like the gushing of a water just a day to my menstruation. It gives me a lot of pains and up till now I am still feeling the pains just above my navel if pressed. Then I feel a shake in my body at times it may be in the leg, at another time, at the arm, at another time at the waist and on and on like that. What is the diagnosis for this and what is the cause and what can I do to overcome these problems. Expecting your reply soon. Thank you.